# SDR DL72S962432

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 652176634
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR WAS FOUND CRACKED.  REPAIRED SPAR PER SRM 51-40-3 FIG 1.
